# SDR DALA13022520194

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 72,032 hours, 10,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIDE WALL DISCONNECT AT SEAT 30F HAS 1 WIRE PULLED FROM CONNECTOR. REPAIRED CONNECTOR AT SEAT 30F FOR IN-SEAT EMERGENCY LIGHT.  SYS OPERATION IS NORMAL.
